Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 67, NWS North Platte, NE

June 6, 2009Cherry County, Hooker County, Thomas County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 6, 2009, 6:30 PM MDT for Cherry County, Hooker County, Thomas County, Nebraska. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2009, 6:30 PM MDT (00:30 UTC)
Expired
Jun 6, 2009, 7:30 PM MDT
In force
60 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon

Counties Cherry County, NE, Hooker County, NE, Thomas County, NE

The radar

The North Platte radar (KLNX), 38 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 6:53 PM MDTHAIL 11 W Mullen, NE
Jun 6, 6:57 PM MDTHAIL 1Mullen, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 4:51 PM MDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.5 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2009-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 63 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2009-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
63 J/kg
Mixed-layer CIN
-295 J/kg
Mixed-layer LCL
2465 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
242 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 070030
SVRLBF
NEC031-091-171-070130-
/O.NEW.KLBF.SV.W.0067.090607T0030Z-090607T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
630 PM MDT SAT JUN 6 2009

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
  NORTHWESTERN THOMAS COUNTY IN NORTH CENTRAL NEBRASKA...
  NORTHERN HOOKER COUNTY IN WEST CENTRAL NEBRASKA...
  THIS INCLUDES THE CITY OF MULLEN...

* UNTIL 730 PM MDT/830 PM CDT/

* AT 626 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  NORTHEAST OF MULLEN...AND MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES NORTH OF SENECA BY 745 PM CDT...
  6 MILES SOUTH OF BROWNLEE BY 825 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
SATURDAY EVENING/MIDNIGHT CDT SUNDAY MORNING/ FOR WESTERN NEBRASKA.

&&

LAT...LON 4243 10070 4213 10040 4190 10132 4214 10136
TIME...MOT...LOC 0029Z 253DEG 18KT 4212 10097

$$

KAR
3 follow-up statements
000 
WWUS53 KLBF 070047
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
647 PM MDT SAT JUN 6 2009

NEC031-091-171-070130-
/O.CON.KLBF.SV.W.0067.000000T0000Z-090607T0130Z/
THOMAS NE-HOOKER NE-CHERRY NE-
647 PM MDT SAT JUN 6 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM
MDT/830 PM CDT/ FOR SOUTH CENTRAL CHERRY...NORTHERN HOOKER AND
NORTHWESTERN THOMAS COUNTIES...

AT 744 PM CDT/644 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF 
PRODUCING UP TO GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS 
OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 
MILES WEST OF HIGHWAY 83 MILE MARKER 160 TO 6 MILES SOUTH OF HIGHWAY 
2 MILE MARKER 170...OR ALONG A LINE EXTENDING FROM 15 MILES 
NORTHWEST OF THEDFORD TO 15 MILES SOUTHWEST OF MULLEN...MOVING 
SOUTHEAST AT 15 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SENECA BY 810 PM CDT...
  HIGHWAY 83 MILE MARKER 160 BY 820 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
SATURDAY EVENING/MIDNIGHT CDT SUNDAY MORNING/ FOR WESTERN NEBRASKA.

&&

LAT...LON 4243 10070 4213 10040 4190 10132 4214 10136
TIME...MOT...LOC 0046Z 293DEG 14KT 4217 10071 4195 10130

$$

KAR
000 
WWUS53 KLBF 070112
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
712 PM MDT SAT JUN 6 2009

NEC031-091-171-070130-
/O.CON.KLBF.SV.W.0067.000000T0000Z-090607T0130Z/
THOMAS NE-HOOKER NE-CHERRY NE-
712 PM MDT SAT JUN 6 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM
MDT/830 PM CDT/ FOR SOUTH CENTRAL CHERRY...NORTHERN HOOKER AND
NORTHWESTERN THOMAS COUNTIES...

AT 707 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR MULLEN...MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SENECA BY 820 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 4234 10065 4213 10040 4190 10132 4205 10132
TIME...MOT...LOC 0111Z 252DEG 21KT 4206 10091

$$

KAR
000 
WWUS53 KLBF 070129
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
729 PM MDT SAT JUN 6 2009

NEC031-091-171-070137-
/O.EXP.KLBF.SV.W.0067.000000T0000Z-090607T0130Z/
THOMAS NE-HOOKER NE-CHERRY NE-
729 PM MDT SAT JUN 6 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CHERRY...
NORTHERN HOOKER AND NORTHWESTERN THOMAS COUNTIES WILL EXPIRE AT 730
PM MDT/830 PM CDT/...

THE THUNDERSTORMS HAVE WEAKENED AND SEVER WEATHER IS NOT ANTICIPATED 
AT THIS TIME. SHOWERS AND THUNDERSTORMS WILL REMAIN SCATTERED ALONG 
A LINE FROM 5 MILES SOUTHWEST OF MULLEN TO 10 MILES NORTHEAST OF 
SENECA WITH BRIEF HEAVY RAIN...GUSTY WINDS AND PEA SIZE HAIL 
POSSIBLE.  

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
SATURDAY EVENING/MIDNIGHT CDT SUNDAY MORNING/ FOR WESTERN NEBRASKA.

LAT...LON 4234 10065 4213 10040 4190 10132 4205 10132
TIME...MOT...LOC 0127Z 252DEG 21KT 4209 10079

$$

KAR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:02 PM MDT, 3 hours 28 minutes earlier.

Area forecast discussion, Jun 6, 3:02 PM MDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
402 PM CDT SAT JUN 6 2009

A COOL AND AT TIMES ACTIVE PATTERN SETTING UP FOR THE NEXT 7 DAYS...

.SYNOPSIS...
UPPER LOW LOCATED IN SRN ALBERTA CANADA WITH TROUGH EXTENDING SOUTH
THROUGH WYOMING WITH SRN STREAM UPPER LOW LOCATED IN SRN NEVADA.
SOMEWHAT LESS MOISTURE WITH 18Z U/A SOUNDING WITH 0.69 INCH. SFC
FRONT EXTENDS FROM NEAR LNK NE WEST THROUGH HLC KS...THEN NW TO NEAR
SNY AND THEN WEST OF CDR. MOISTURE POOLING NORTH OF FRONT WITH
DEWPOINTS APPROACHING 60. ISOLATED TSTMS HAVE DEVELOPED IN THE WRN
PNHDL WITHIN DRIER AIRMASS AND WEAK DISTURBANCE.

.SHORT TERM DISCUSSION (TONIGHT THROUGH TUESDAY)...

TONIGHT...THROUGH EARLY EVENING A CAPPING INVERSION WILL LIMIT SFC
BASES STORMS TO AREAS WEST OF HWY 83. LATEST RUC13 INDICATES AS SFC
DWPTS REACH TO NEAR 60 ACROSS WCTRL AND SWRN NEBR...SBCAPES TO RANGE
FROM AROUND 2500 J/KG AND REMAIN SO TIL 03Z. 18Z NAM12 INDICATES A
RATHER VIGOROUS WAVE DISTURBANCE TO DEVELOP TSTMS IN NERN CO AROUND
21Z AND BLOSSOM ACROSS WCTRL AND SWRN NEBR THROUGH THE
EVENING...EVENTUALLY SPREADING INTO CNTRL NEBRASKA LATE TONIGHT.
ANOTHER SCENARIO IS FOR A LINE OF STORMS TO DEVELOP AND MOVE INTO
THE ERN PNHDL WITH STORMS TURNING ESE ACROSS WRN INTO CNTRL NEBR
OVERNIGHT. LOOKING AT ABOUT A 40 PERCENT CHANCE OF STORMS. 0-6KM
SHEAR 50-60 KTS FAVORABLE FOR ROTATING STORMS. A SLIGHT RISK OF SVR
STORMS FOR ALL COUNTIES SOUTH OF HWYS 2 AND 91.

SUNDAY/SUNDAY NIGHT...WILL BE A MUCH COOLER DAY FROM NEAR 55 NCTRL
TO NEAR 60 SOUTHWEST. ALTHOUGH FRONT WILL SAG FURTHER SOUTH INTO
KS...ADVANCING UPPER TROUGH SHOULD PROVIDE FOR BROAD ASCENT WITH SCT
TO NUMEROUS SHOWERS AND STORMS DURING THE AFTN AND EVENING. MUCH
SHOULD END AFTER MIDNIGHT. SEVERE RISK LOOKS UNLIKELY.

MONDAY/MONDAY NIGHT...HIGH PRESURE WILL BUILD IN MONDAY BEHIND COLD
FRONT. COOLER AIR BUT A RETURN TO SUNSHINE WILL SEE HIGHS REACHING
MID 60S NCTRL TO NEAR 70 SOUTHWEST. FCST IS DRY ALSO FOR MONDAY. A
FAIRLY STRONG DISTURBANCE IN FAST WESTERLIES ALOFT WILL BRING
ANOTHER GOOD CHC FOR SHOWERS AND STORMS MONDAY NIGHT WITH ABOUT A 30
PERCENT CHC.

TUESDAY/TUESDAY NIGHT...SFC LOW PRESSURE FROM TX PNHDL INTO ERN CO
WILL TRANSPORT MOISTURE NORTH INTO NEBR WITH FAVORABLE CHCS FOR
SHOWERS AND STORMS EACH PERIOD. HIGHS CONTINUED COOL IN THE UPPER
60S TO LOWER 70S.

.LONG TERM DISCUSSION (WEDNESDAY THROUGH SATURDAY)...
PERSISTENT FAST FLOW ACROSS THE CENTRAL PLAINS SUSTAINED WITH
PERSISTENT TROUGH SWRN U.S. AND H5 LOBES ROTATING COUNTERCLOCKWISE
FROM HUDSON BAY LOW. THIS PERSISTENT COOL PATTERN ALSO AGREED UPON
BY GFS AND ECMWF. HIGHS WILL BE 5-10 DEGREES BELOW NORMAL WED AND
THU AND STILL ABOUT 5 DEGREES BELOW NORMAL FRIDAY AND SATURDAY.

&&

.HYDROLOGY...
IF ANY ADDITIONAL CONVECTIVE SYSTEMS TONIGHT AND BEYOND SET
UP...THERE WILL BE RUNOFF CONCERNS ESPECIALLY SRN HALF OF FA AND
ALSO SRN HOLT COUNTY...WHERE 1 TO 3 INCHES WAS ESTIMATE TO HAVE
FALLEN BY RADAR.

.AVIATION...
CEILINGS WILL BE A CHALLENGE INTO THE EVENING AS THE STRATUS ERODES
TO THE EAST THEN RETURNS OVERNIGHT. MODELS ARE IN GOOD AGREEMENT
WITH BOUNDARY LAYER MOISTURE LINGERING ACROSS THE NORTH TO INCLUDE
THE KVTN TERMINAL AND REDEVELOPING INTO THE SOUTHWEST TONIGHT.
CEILINGS WILL DROP THEN INTO LIFR FOR THE EARLY MORNING PERIOD.
SUNDAY THE COLD FRONT MOVES SOUTH THAT MAY RESULT IN LOW CLOUDS
THROUGHOUT THE DAY FOR WESTERN NEBRASKA BUT COULD LIFT INTO IFR TO
MVFR CONDITIONS BEYOND 18Z. THE PROXIMITY TO THE FRONTAL BOUNDARY
WILL LEAD TO THE REDEVELOPMENT OF THUNDERSTORMS THIS EVENING THAT
WILL MOVE NORTHEAST BRINGING THE CHANCE FOR STORMS AT BOTH TERMINALS
THROUGH MIDNIGHT.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...ROBERG
LONG TERM...ROBERG
AVIATION...KECK
Hazardous weather outlook, Jun 6, 2:33 PM MDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
333 PM CDT SAT JUN 6 2009

NEZ004>010-022>029-035>038-056>059-069>071-094-071000-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
333 PM CDT SAT JUN 6 2009 /233 PM MDT SAT JUN 6 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORM DEVELOPMENT FOR
AREAS ALONG AND EAST OF THE PANHANDLE AND SOUTH OF HIGHWAY 2 FROM
ANTIOCH IN SHERIDAN COUNTY TO DUNNING IN BLAINE COUNTY...THEN EAST
TO BARTLETT IN WHEELER COUNTY. THE PRIMARY THREAT WILL BE LARGE
HAIL ALTHOUGH ISOLATED TORNADOES WILL REMAIN POSSIBLE THROUGH
EARLY EVENING. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FURTHER
NORTH AND WEST ALTHOUGH THEY ARE EXPECTED TO REMAIN BELOW SEVERE
LIMITS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SUNDAY THE FRONTAL SYSTEM IS FORECAST TO BEGIN SHIFTING SOUTH AND
EAST THAT COULD REDUCE THE THREAT FOR SEVERE STORMS. THE EVENTUAL
PLACEMENT OF THE FRONT DAILY WILL DETERMINE SEVERE POTENTIAL
THROUGH MONDAY. OTHERWISE...GENERAL THUNDERSTORM DEVELOPMENT CAN
BE EXPECTED EACH DAY THROUGH FRIDAY ACROSS PORTIONS OF THE OUTLOOK
AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED IN AREAS EAST OF THE PANHANDLE
AND SOUTH OF HIGHWAY 2 FROM ANTIOCH TO DUNNING...THEN EAST TO THE
BARTLETT AREA UNTIL MIDNIGHT CDT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

KECK

In the hours before

Local storm report, Jun 6, 5:56 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
656 PM CDT SAT JUN 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     HAIL             1 SE BRULE              41.09N 101.87W
06/06/2009  E1.25 INCH       KEITH              NE   EMERGENCY MNGR

            QUARTER TO HALF DOLLAR HAIL SIZE REPORTED

&&

TKECK
Local storm report, Jun 6, 5:59 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
659 PM CDT SAT JUN 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     HAIL             5 W OGALLALA            41.13N 101.82W
06/06/2009  E1.00 INCH       KEITH              NE   PUBLIC

&&

TKECK
Local storm report, Jun 6, 6:09 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
709 PM CDT SAT JUN 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     HAIL             4 W OGALLALA            41.13N 101.80W
06/06/2009  E1.75 INCH       KEITH              NE   PUBLIC

            GOLF BALL SIZE HAIL WAS REPORTED COVERING INTERSTATE 80
            AT MILE MARKER 122 JUST WEST OF OGALLALA.

&&

JSWEET
Local storm report, Jun 6, 6:24 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
724 PM CDT SAT JUN 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             1 W THEDFORD            41.98N 100.59W
06/06/2009  E1.00 INCH       THOMAS             NE   NWS EMPLOYEE

&&

13
Local storm report, Jun 6, 6:26 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
726 PM CDT SAT JUN 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             THEDFORD                41.98N 100.57W
06/06/2009  E1.00 INCH       THOMAS             NE   EMERGENCY MNGR

&&

TKECK
Local storm report, Jun 6, 6:27 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
727 PM CDT SAT JUN 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     HAIL             7 E OGALLALA            41.13N 101.59W
06/06/2009  E0.50 INCH       KEITH              NE   PUBLIC

&&

JSWEET

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 6:09 PM MDTSevere Thunderstorm WarningLBFKeith30 min
Jun 6, 6:19 PM MDTSevere Thunderstorm WarningLBFThomas41 min
Jun 6, 6:41 PM MDTSevere Thunderstorm WarningLBFDeuel, Garden, Keith40 min
Jun 6, 7:52 PM MDTSevere Thunderstorm WarningLBFDeuel, Keith, Perkins38 min
Jun 6, 8:29 PM MDTSevere Thunderstorm WarningLBFKeith, Perkins46 min
Jun 6, 8:50 PM MDTSevere Thunderstorm WarningLBFKeith, Perkins40 min
Jun 6, 9:30 PM MDTSevere Thunderstorm WarningLBFKeith, Perkins21 min
Jun 6, 11:41 PM MDTSevere Thunderstorm WarningLBFGarden64 min
Jun 7, 12:40 AM MDTSevere Thunderstorm WarningLBFDeuel38 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.